# SDR DL757050552

- Difficulty date: September 16, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 42,289 hours, 19,810 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part serial: P365
- Condition: Smoke
- Location: Apu Bay
- Part time: 33,600 hours, 47,616 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE VISABLE IN COCKPIT DURING TAXI IN.  SEEMED TO APPEAR AFTER BLEED SOURCE SWITCHED TO APU.  UNABLE TO DUPLICATE OR LOCATE FAULT.
